MAUDE Adverse Event Report: ZOLL Manufacturing Corporation LifeVest WCD 5100 System; Wearable Cardioverter Defibrillator

ZOLL Manufacturing Corporation LifeVest WCD 5100 System; Wearable Cardioverter Defibrillator
Model Number LifeVest WCD 5100 System
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
A us distributor reported a battery pack has bent pins identified after patient fitting.
 
Additional Manufacturer Narrative
Device evaluation of battery has been completed.The reported problem (battery pack has bent pins identified after to patient fitting) was confirmed.As received, the battery would not firmly latch into the monitor due to bent pins in the battery connector.There was no adverse event that occurred related to this issue.The root cause of the physical damage to the bent pins was unable to be positively identified.There were no adverse events associated with the damaged battery.

Brand Name
LifeVest WCD 5100 System
Common Device Name
Wearable Cardioverter Defibrillator
Manufacturer (Section D)
ZOLL Manufacturing Corporation
121 gamma drive
pittsburgh PA 15238
Manufacturer (Section G)
ZOLL Manufacturing Corporation
121 gamma drive
pittsburgh PA 15238
Manufacturer Contact
zoll mfg corporation
121 gamma drive
pittsburgh, PA 15238
MDR Report Key50274299
Report Number3008642652-2026-07931
Device Sequence Number13406256
Product Code MVK
UDI-Device Identifier00855778005401
UDI-Public(01)00855778005401(11)230510
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P010030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberLifeVest WCD 5100 System
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date08/17/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown